# SDR IPXA10561136

- Difficulty date: July 15, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 23,374 hours, 15,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525044
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPEC,  WHILE WORKING CUSTOMER CARD NR 886007, FOUND 1 EA PREVIOUS OUT LIMITS AT BS 324, LBL 59 TO LBL 60, WL 208.  REPAIRED IAW ER NR 10-3510.
